Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 02:10:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640781
  • Total Topics: 48673
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Meds and black outs?  (Read 1276 times)

0 Members and 1 Guest are viewing this topic.

Offline jerry7171

  • Member
  • Posts: 3
    • My blog
Meds and black outs?
« on: September 04, 2006, 03:22:53 PM »
This is my first post, so pardon my state of newbieness (or however you spell it).

I found out I was poz back on 18th of April, 2005, which in hindsight was ironic since it was the 99th anniversary of San Francisco's test by quake and fire.  I have taken on the attitude that just like S.F. I've been shaken a bit but I'll come back around and be better for it.

I started taking Sustiva and Combivir for the virus, on top of Depakote, Prozac and Temazepam for my bipolar disorder and Synthroid for my thyroid.

For all this time, aside from the vivid dreams every night, and the awful nausea and headaches in the morning, the meds have been working for me.  In the last few days, I've been having blackouts shortly after I take my evening dose--but what is more disturbing is according to my roomies I ramble incoherently and wander the house, getting into things.  Last night they were alarmed to discover I had swallowed an entire bottle of Prozac and Synthroid and was in the process of guzzling my Sustiva which they took away from me. 

I guess it took two of them to put me to bed and make sure I stayed put.

I've never done this before, and I have absolutely no recollection of it.  I know I'm a little crazy, but this is a new low even by my standards.

Anyone have any ideas what this could be all about?

Offline DanielMark

  • Member
  • Posts: 1,475
Re: Meds and black outs?
« Reply #1 on: September 04, 2006, 05:35:04 PM »
I started taking Sustiva and Combivir for the virus, on top of Depakote, Prozac and Temazepam for my bipolar disorder and Synthroid for my thyroid...

Anyone have any ideas what this could be all about?


Hi Jerry,

Haven't got a clue, except maybe a bad drug interaction with everything you're taking?

I would suggest you get to your doctor ASAP and check it out.

Daniel
MEDS: REYATAZ & KIVEXA (SINCE AUG 2008)

MAY 2000 LAB RESULTS: CD4 678
VL STILL UNDETECTABLE

DIAGNOSED IN 1988

Offline SirPrize

  • Member
  • Posts: 78
  • SirPrize!
Re: Meds and black outs?
« Reply #2 on: September 04, 2006, 06:00:40 PM »
You can also go to the "Drugs" section in the menu bar above and check to see if there are any drug to drug interactions.  It is possible that you could be experiencing benzodiazepine toxicity (severe sedation).

I recommend that you alert your physician to the problem and have the necessary blood tests to identify whether there is a pharmacological imbalance.
Due to current economic conditions, the light at the end of the tunnel has been temporarily turned off!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.